Alert archive / Texas / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 252, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 28, 2025, 5:15 PM CDT for Callahan County, Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2025, 5:15 PM CDT (22:15 UTC)
- Expired
- May 28, 2025, 5:56 PM CDT
- In force
- 41 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
- Damage threat
- Considerable
- Hail
- 1.75 in
- Wind
- 60.0 mph
County Callahan County, TX
The radar
The Dyess AFB radar (KDYX), 38 km from the middle of the area, began a volume at 22:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 2:43 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.3 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 594 J/kg
- Mixed-layer CIN
- -94 J/kg
- Mixed-layer LCL
- 864 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
232
WUUS54 KSJT 282215
SVRSJT
TXC059-282315-
/O.NEW.KSJT.SV.W.0252.250528T2215Z-250528T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service San Angelo TX
515 PM CDT Wed May 28 2025
The National Weather Service in San Angelo has issued a
* Severe Thunderstorm Warning for...
Southeastern Callahan County in west central Texas...
* Until 615 PM CDT.
* At 514 PM CDT, a severe thunderstorm was located over Admiral, or
near Putnam, moving south at 10 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near...
Rowden and Atwell around 520 PM CDT.
Cross Plains around 540 PM CDT.
Other locations impacted by this severe thunderstorm include I-20
Near The Callahan-Eastland County Line, Admiral, and Scranton.
This includes Interstate 20 between Mile Markers 315 and 323.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3208 9912 3208 9941 3238 9932 3238 9911
TIME...MOT...LOC 2214Z 354DEG 11KT 3230 9927
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PO2 follow-up statements
275
WWUS54 KSJT 282230
SVSSJT
Severe Weather Statement
National Weather Service San Angelo TX
530 PM CDT Wed May 28 2025
TXC059-282315-
/O.CON.KSJT.SV.W.0252.000000T0000Z-250528T2315Z/
Callahan TX-
530 PM CDT Wed May 28 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHEASTERN CALLAHAN COUNTY...
At 527 PM CDT, a severe thunderstorm was located near Admiral, or
near Atwell, moving southeast at 10 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Cross Plains around 535 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3208 9912 3208 9936 3228 9932 3227 9911
TIME...MOT...LOC 2227Z 344DEG 13KT 3224 9923
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PO191 WWUS54 KSJT 282256 SVSSJT Severe Weather Statement National Weather Service San Angelo TX 556 PM CDT Wed May 28 2025 TXC059-282306- /O.CAN.KSJT.SV.W.0252.000000T0000Z-250528T2315Z/ Callahan TX- 556 PM CDT Wed May 28 2025 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALLAHAN COUNTY IS CANCELLED... The severe thunderstorm which prompted the warning has weakened. Therefore, the warning has been cancelled. A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for west central Texas. && LAT...LON 3208 9912 3208 9936 3228 9932 3227 9911 TIME...MOT...LOC 2255Z 354DEG 11KT 3215 9922 $$ PO
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:53 PM CDT, 2 hours 22 minutes earlier. Its key messages:
- Strong to severe storms possible again this afternoon into early tonight tonight mainly the central, east-central and southeastern parts of our area.
- Unsettled pattern continues Thursday, with chances of strong to severe thunderstorms.
Area forecast discussion, May 28, 2:53 PM CDT, 2 hours 22 minutes before
Area Forecast Discussion National Weather Service San Angelo TX 253 PM CDT Wed May 28 2025 ...New LONG TERM... .KEY MESSAGES... - Strong to severe storms possible again this afternoon into early tonight tonight mainly the central, east-central and southeastern parts of our area. - Unsettled pattern continues Thursday, with chances of strong to severe thunderstorms. && .SHORT TERM... (This evening through Thursday) Issued at 244 PM CDT Wed May 28 2025 Early this afternoon a MCV (Mesoscale Convective Vortex) was moving east into the Big Country. Ahead of this feature, scattered showers and thunderstorms were occurring from east of Brown County to just west of Mullin, then extending west over the Colorado River to between Gouldbusk (southern Coleman County) and Lohn (northern McCulloch County). This may be along a remnant outflow boundary. For this afternoon into the evening, isolated to scattered thunderstorms are expected over a larger area mainly east of a Rotan to San Angelo to Junction line. With moderate instability (ML CAPE values 1500- 2000 J/kg) and effective bulk shear 40-60 knots, some strong to severe storms are possible. Large hail and damaging winds are the main threats, and there is a low risk (2%) for an isolated tornado. Locally heavy rain is likely with precipitable water values between 1.1 and 1.4 inches. The main area of concern for potential severe weather is across our central, east-central and southeastern counties. The convective activity should dissipate this evening with the loss of heating. Low cloud development is expected late tonight into Thursday morning with scattered to broken coverage. Overnight lows will be in the lower to mid 60s. On Thursday, an upper trough will extend from the Great Lakes southwest across portions of the Midwest. Associated cold front will move south into the Big Country in the afternoon. A few thunderstorms may develop mainly north of I-20 in the mid-to-late afternoon, in proximity to this front. The higher chances of showers and thunderstorms for a larger part of the area should hold off until the evening. Morning cloud cover will decrease in the afternoon, and expect afternoon highs to range from the lower 80s in the northern Big Country, to the upper 80s and lower 90s in the Concho Valley and our southern counties. && .LONG TERM... (Thursday night through next Wednesday) Issued at 252 PM CDT Wed May 28 2025 Thursday evening looks to be the most interesting time period weather wise, as we will likely see our next best chance for thunderstorms. The NAM12 model indicates a cold front will arrive across the Concho Valley by late evening, and the I-10 corridor by midnight. This boundary will likely serve as a focal point for thunderstorm development as it continues moving south during the late evening and overnight. Initially, some isolated supercells (rotating thunderstorms) will be scattered in coverage. Then, by late evening, this activity may be more clustered together as it increases in coverage. Large hail (up to 2" in diameter), damaging winds (60-70 MPH), and an isolated tornado cannot be ruled out. Additionally, a Marginal Risk (5% chance) for excessive rainfall will be in place for this activity. Most of the thunderstorms should be out of our area by late Friday morning. Afterwards, a more ridge like pattern develops aloft. However, enough moisture and strong heating may provide enough support for a low (20%) rain chance through early next week. Expect high temperatures to increase through the weekend with Sunday hitting the lower to middle 90s. && .AVIATION... (18Z TAFS) Issued at 1244 PM CDT Wed May 28 2025 Showers and thunderstorms have initially developed over Brown County at midday today. Expect isolated to scattered coverage of showers and thunderstorms this afternoon into this evening over an expanded area, mainly east of a Rotan to San Angelo to Junction line. The stronger storms will be capable of producing hail and strong, gusty winds along with frequent lightning. Reductions in visibility and ceiling are possible in locally heavy rain accompanying the convection. Currently carrying Prob30 groups for TSRA at KABI and KBBD. Will monitor radar and satellite trends and update our TAFs as needed. Any lingering convection should dissipate prior to late evening, and expect at least a few hours with mostly clear skies going into the overnight hours. Late tonight into Thursday morning, low cloud development is expected over our area with scattered to broken coverage. Expect MVFR ceilings with the low clouds. Cloud cover may persist into late morning Thursday, but expect ceilings to climb above 3000ft by that time. Outside of convective activity, winds will be mostly from the southeast at 6-10 knots this afternoon, and again by mid- to-late Thursday morning. Expect decreased winds this evening and tonight. && .PRELIMINARY POINT TEMPS/POPS... Abilene 64 85 62 78 / 20 20 40 20 San Angelo 64 92 63 79 / 10 10 40 20 Junction 64 90 64 81 / 20 10 40 30 Brownwood 63 86 62 80 / 40 20 40 20 Sweetwater 64 85 62 79 / 10 20 30 20 Ozona 65 90 66 79 / 10 10 50 30 Brady 65 89 64 78 / 30 10 50 20 && .SJT WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...19 LONG TERM....41 AVIATION...19
In the hours before
Special weather statement, May 28, 12:14 PM CDT, 5 hours 1 minute before
Special Weather Statement
National Weather Service San Angelo TX
1214 PM CDT Wed May 28 2025
TXZ140-281745-
Brown TX-
1214 PM CDT Wed May 28 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL AND EASTERN BROWN COUNTY
THROUGH 1245 PM CDT...
At 1212 PM CDT, Doppler radar was tracking scattered strong
thunderstorms across Brown County mainly east of a May to Brownwood
to Indian Creek line, all drifting east at 10 mph.
HAZARD...Wind gusts up to 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Brownwood, Early, Blanket, Camp Bowie, Zephyr, Owens, and Indian
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3170 9868 3169 9875 3167 9877 3161 9878
3149 9899 3184 9898 3197 9885 3170 9867
TIME...MOT...LOC 1712Z 256DEG 8KT 3157 9892
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
07Special weather statement, May 28, 3:50 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service San Angelo TX
350 PM CDT Wed May 28 2025
TXZ114-128-282115-
Shackelford TX-Callahan TX-
350 PM CDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES THROUGH 415 PM CDT...
At 349 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moran. This thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Moran and Us-283 Near The Callahan-Shackelford County Line.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3251 9911 3245 9911 3242 9937 3253 9939
3267 9910 3253 9910 3252 9909
TIME...MOT...LOC 2049Z 241DEG 3KT 3249 9922
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
POSpecial weather statement, May 28, 4:17 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service San Angelo TX
417 PM CDT Wed May 28 2025
TXZ114-128-282145-
Shackelford TX-Callahan TX-
417 PM CDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CALLAHAN AND
SOUTHEASTERN SHACKELFORD COUNTIES THROUGH 445 PM CDT...
At 416 PM CDT, Doppler radar was tracking a strong thunderstorm near
Us-283 Near The Callahan-Shackelford County Line, or 8 miles
northeast of Baird. This thunderstorm was nearly stationary.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Moran.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3251 9911 3239 9912 3242 9942 3257 9932
3259 9910 3253 9910 3252 9909
TIME...MOT...LOC 2116Z 028DEG 4KT 3247 9929
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
POLocal storm report, May 28, 4:47 PM CDT, 28 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
447 PM CDT Wed May 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM Hail 5 E San Saba 31.21N 98.63W
05/28/2025 E2.75 Inch San Saba TX Law Enforcement
Golf ball to baseball size hail along US-190
east of San Saba.
&&Special weather statement, May 28, 4:57 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service San Angelo TX
457 PM CDT Wed May 28 2025
TXZ139-282230-
Coleman TX-
457 PM CDT Wed May 28 2025
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN COLEMAN COUNTY
THROUGH 530 PM CDT...
At 457 PM CDT, Doppler radar was tracking a strong thunderstorm near
Coleman, moving east at 20 mph.
HAZARD...Wind gusts up to 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Coleman, Santa Anna, Valera, Trickham, Echo, Fisk, and Hords Creek
Reservoir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Texas.
&&
LAT...LON 3154 9920 3168 9959 3192 9961 3194 9920
TIME...MOT...LOC 2157Z 274DEG 16KT 3183 9948
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
POLocal storm report, May 28, 5:07 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service San Angelo TX
507 PM CDT Wed May 28 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM Hail 4 N Chappel 31.12N 98.56W
05/28/2025 E1.75 Inch San Saba TX Storm Chaser
&&The office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:33 PM CDT | Special Weather Statement | SJT | Upton | 42 min |
| May 27, 7:35 PM CDT | Areal Flood Advisory | SJT | Crockett | 3 hr |
| May 27, 7:54 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 36 min |
| May 27, 8:04 PM CDT | Flash Flood Warning | SJT | Crockett | 3 hr |
| May 27, 8:29 PM CDT | Special Weather Statement | SJT | Upton | 31 min |
| May 27, 8:59 PM CDT | Special Weather Statement | SJT | Crockett | 46 min |
| May 27, 9:03 PM CDT | Flash Flood Warning | SJT | Crockett | 117 min |
| May 27, 9:18 PM CDT | Severe Thunderstorm Warning | SJT | Crockett | 57 min |
| May 27, 9:29 PM CDT | Special Weather Statement | SJT | Schleicher | 31 min |
| May 27, 9:35 PM CDT | Special Weather Statement | SJT | Sutton | 25 min |
| May 27, 9:49 PM CDT | Areal Flood Advisory | SJT | Crockett, Schleicher, Sutton | 3 hr |
| May 27, 9:59 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 46 min |
| May 27, 10:16 PM CDT | Areal Flood Advisory | SJT | Crockett | 3 hr |
| May 27, 10:17 PM CDT | Special Weather Statement | SJT | Sutton | 43 min |
| May 27, 10:19 PM CDT | Severe Thunderstorm Warning | SJT | Schleicher, Sutton | 56 min |
| May 27, 10:24 PM CDT | Tornado Warning | SJT | Sutton | 36 min |
| May 27, 10:27 PM CDT | Special Weather Statement | SJT | Sterling | 33 min |
| May 27, 10:33 PM CDT | Severe Thunderstorm Warning | SJT | Crockett, Irion, Schleicher, Tom Green | 57 min |
| May 27, 10:45 PM CDT | Special Weather Statement | SJT | Tom Green | 30 min |
| May 27, 10:48 PM CDT | Special Weather Statement | SJT | Irion | 27 min |
| May 27, 10:55 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 50 min |
| May 27, 11:01 PM CDT | Severe Thunderstorm Warning | SJT | Irion, Schleicher, Tom Green | 44 min |
| May 27, 11:26 PM CDT | Special Weather Statement | SJT | Sutton | 49 min |
| May 27, 11:30 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Runnels, Tom Green | 45 min |
| May 27, 11:33 PM CDT | Areal Flood Advisory | SJT | Concho, Irion, Schleicher, Tom Green | 3 hr |
| May 27, 11:35 PM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 25 min |
| May 27, 11:43 PM CDT | Severe Thunderstorm Warning | SJT | Concho, Menard, Runnels, Schleicher, Tom Green | 62 min |
| May 28, 12:08 AM CDT | Special Weather Statement | SJT | Coke, Runnels | 67 min |
| May 28, 12:11 AM CDT | Special Weather Statement | SJT | Kimble | 64 min |
| May 28, 12:14 AM CDT | Severe Thunderstorm Warning | SJT | Kimble, Sutton | 31 min |
| May 28, 12:18 AM CDT | Areal Flood Advisory | SJT | Kimble, Sutton | 3 hr |
| May 28, 12:24 AM CDT | Special Weather Statement | SJT | Concho | 36 min |
| May 28, 12:30 AM CDT | Special Weather Statement | SJT | Concho | 45 min |
| May 28, 12:32 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 43 min |
| May 28, 1:12 AM CDT | Severe Thunderstorm Warning | SJT | Kimble | 63 min |
| May 28, 1:15 AM CDT | Special Weather Statement | SJT | Kimble | 45 min |
| May 28, 1:20 AM CDT | Special Weather Statement | SJT | Coleman | 40 min |
| May 28, 1:26 AM CDT | Special Weather Statement | SJT | Mason | 49 min |
| May 28, 1:31 AM CDT | Special Weather Statement | SJT | Kimble | 44 min |
| May 28, 1:43 AM CDT | Special Weather Statement | SJT | Brown | 47 min |
| May 28, 1:56 AM CDT | Special Weather Statement | SJT | Coleman | 49 min |
| May 28, 2:09 AM CDT | Severe Thunderstorm Warning | SJT | Brown, Callahan, Coleman | 36 min |
| May 28, 2:13 AM CDT | Special Weather Statement | SJT | Kimble | 32 min |
| May 28, 4:01 AM CDT | Special Weather Statement | SJT | Kimble | 29 min |
| May 28, 12:14 PM CDT | Special Weather Statement | SJT | Brown | 31 min |
| May 28, 2:36 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 39 min |
| May 28, 3:13 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 62 min |
| May 28, 3:50 PM CDT | Special Weather Statement | SJT | Shackelford | 25 min |
| May 28, 3:53 PM CDT | Severe Thunderstorm Warning | SJT | San Saba | 52 min |
| May 28, 4:17 PM CDT | Special Weather Statement | SJT | Callahan | 28 min |
| May 28, 4:26 PM CDT | Severe Thunderstorm Warning | SJT | Callahan | 64 min |
| May 28, 4:57 PM CDT | Special Weather Statement | SJT | Coleman | 33 min |
| May 28, 5:06 PM CDT | Severe Thunderstorm Warning | SJT | Coleman | 54 min |
| May 28, 5:41 PM CDT | Severe Thunderstorm Warning | SJT | Brown, Coleman, McCulloch, San Saba | 64 min |
| May 28, 6:02 PM CDT | Special Weather Statement | SJT | Coleman | 28 min |
| May 28, 6:26 PM CDT | Severe Thunderstorm Warning | SJT | McCulloch, San Saba | 64 min |
| May 28, 6:32 PM CDT | Special Weather Statement | SJT | Brown | 13 min |
| May 28, 6:52 PM CDT | Special Weather Statement | SJT | Brown | 38 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.